# SDR UPS99230623

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, MAIN ENTRY DOOR EMERGENCY LIGHTS DIM.  REMOVED AND CLEANED LENS, CHECKS OK.
